MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/28/2025, a sales representative reported via email that an ar-8934bck 3.0mm knotless suturetak broke during use.After preparing the drill hole with a 2.4mm drill for the 3.0mm anchor, the surgeon tapped the anchor lightly twice and observed that the upper portion of the anchor body had broken.No fragments fell into the patient, and all broken pieces were successfully retrieved.The case was completed with a new anchor without issues.This was discovered during a lateral epicondylitis and tendon repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-8934bck, 3.0mm knotless suturetak, batch 15149882, was received for investigation.Visual evaluation noted that the anchor was damaged, along the last thread on the distal end.Functional testing was not performed due to damage to the device.The most likely cause is attributed to misuse due to misaligned insertion and prying/leveraging the device during use.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22061121
Report Number1220246-2025-02140
Device Sequence Number18050895
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public(01)00888867380981(11)231004(17)270930(10)15149882
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number15149882
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown